Factorization of permutations

Zejun Huang, Chi Kwong Li, Sharon H. Li, Nung Sing Sze

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

All right resurved. The problem of factoring a permutation as a product of special types of transpositions, namely, those transpositions involving two positions with bounded distances, is considered. In particular, the minimum number, δ, such that every permutation can be factored into no more than δ special transpositions is investigated. This study is related to sorting algorithms, Cayley graphs, and genomics.
Original languageEnglish
Article number20
Pages (from-to)286-303
Number of pages18
JournalElectronic Journal of Linear Algebra
Volume30
Publication statusPublished - 1 Jun 2015

Keywords

  • Bubble sort
  • Cayley graph
  • Genomics
  • Permutation
  • Symmetric group

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this